On a class of coordinate functions for the variational-difference method
Doklady Akademii Nauk, Tome 211 (1973) no. 5, pp. 1057-1059
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_5_a11,
author = {S. G. Mikhlin},
title = {On a class of coordinate functions for the variational-difference method},
journal = {Doklady Akademii Nauk},
pages = {1057--1059},
year = {1973},
volume = {211},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a11/}
}
S. G. Mikhlin. On a class of coordinate functions for the variational-difference method. Doklady Akademii Nauk, Tome 211 (1973) no. 5, pp. 1057-1059. http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a11/